# SDR C2XA09SH058

- Difficulty date: February 25, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145
- Aircraft serial: 511
- Aircraft time: 17,907 hours, 13,558 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14532235402
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT HORIZ STAB L/E HAS CORROSION AROUND RIVET HEADS ON UPPER SIDE.  MAINTENANCE REMOVED CORROSION AND COMPLETED RT HORIZ STAB L/E RIVET CORROSION REPAIR IAW EC5510-01201.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
